# SDR JJBA202005263007

- Difficulty date: May 23, 2020
- Submitted: May 26, 2020
- Operation: Air carrier
- Aircraft: N27152
- Make and model: Emb EMB-145XR
- Aircraft serial: 145759
- Aircraft time: 42,603 hours, 26,043 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR EXTERNAL EMERGENCY LIGHT INOPERATIVE. R&R MAIN CABIN DOOR EXTERNAL EMERGENCY LIGHT LAMP. OPS CHECK SAT.
